×

zbMATH — the first resource for mathematics

Sur les transformations différentielles linéaires complètes du second ordre. (French) Zbl 0095.28603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borůvka, O., Sur la transformation des intégrales des équations différentielles linéaires ordinaires du second ordre, Ann. di Mat. p. ed app., 41, 325-342 (1956) · Zbl 0072.08902
[2] O. Borůvka, l. c., p. 339.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.